# SDR 72000001

- Difficulty date: November 19, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-200
- Aircraft serial: 21298
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Jammed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AIRCRAFT TOOK OFF FROM KATL TOWARD KYIP.  STABILIZER JAMMED IN A VERY NARROW RANGE FROM 2 DEG UP TO 2 DEG DOWN.  CREW ELECTED TO RETURN TO KATL.
